On the affine diameter of closed convex hypersurfaces

Weimin Sheng*, Neil S. Trudinger

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    1 Citation (Scopus)


    In this paper we prove that the affine diameter of any closed uniformly convex hypersurface in Euclidean space enclosing finite volume is bounded from above.

    Original languageEnglish
    Pages (from-to)431-437
    Number of pages7
    JournalBulletin of the Australian Mathematical Society
    Issue number3
    Publication statusPublished - Dec 2003


    Dive into the research topics of 'On the affine diameter of closed convex hypersurfaces'. Together they form a unique fingerprint.

    Cite this